| Model Number |
APS II SHVR HANDP,FT-SWCH CNTRL |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/05/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopy the device shows error messages s222 and s52 error hand piece.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
(motor) the evaluation confirmed the reported event, "it was reported that during an arthroscopy the device shows error messages s222 and s52 error hand piece.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery." and attributed it to normal wear and tear due to the age of the device.